# SDR 99ZZZX2427

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4044N
- Make and model: Mooney M20F
- Aircraft serial: 680164
- Engine: Lyc IO360A1A
- System (JASC): 7412 · Exciter
- Part: Vibrator
- Part number: 10176487121
- Condition: Mismarked
- Location: Starter
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRCRAFT HARD TO START.  TROUBLESHOT PROBLEM TO INTERMITTENT STARTING VIBRATOR, TCM SYSTEM SUPPORT MANUAL INDICATOR, PN 10-176485-121, TO BE USED WITH S-200 SERIES MAGS.  HOWEVER, WHEN UNIT PULLED FROM STOCK PRINTED ON UNIT IN 'RED', USE WITH 1200 AND 1400 SERIES MAGNETOS.  THE DEFECTIVE UNIT IS MARKED THE SAME WAY.  TCM CONFIRMED THE DASH 121 IS CORRECT PN FOR 200 SERIES.  SUBMITTER STATED MARKINGS ARE NOT CORRECT.
